# SDR USAA020478

- Difficulty date: December 19, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 44,112 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.125 INCH LONG CRACK, RIGHT HORIZONTAL STABILIZER UNDERSIDE SKIN AFT STATION 125.  CUT OUT DAMAGE, INSTALLED FILLER AND EXT DOUBLER WITH TEMP FASTENERS PER TYP REPAIR 55-10-07 REV B.  (M)
